Some special curves of genus 5

Andrew Bremner

Acta Arithmetica (1997)

  • Volume: 79, Issue: 1, page 41-51
  • ISSN: 0065-1036

How to cite

top

Andrew Bremner. "Some special curves of genus 5." Acta Arithmetica 79.1 (1997): 41-51. <http://eudml.org/doc/206963>.

@article{AndrewBremner1997,
author = {Andrew Bremner},
journal = {Acta Arithmetica},
keywords = {genus 5; irreducible curve; diagonal quadratic forms; points defined over an algebraic number field of odd degree; effective rational divisor of degree 5},
language = {eng},
number = {1},
pages = {41-51},
title = {Some special curves of genus 5},
url = {http://eudml.org/doc/206963},
volume = {79},
year = {1997},
}

TY - JOUR
AU - Andrew Bremner
TI - Some special curves of genus 5
JO - Acta Arithmetica
PY - 1997
VL - 79
IS - 1
SP - 41
EP - 51
LA - eng
KW - genus 5; irreducible curve; diagonal quadratic forms; points defined over an algebraic number field of odd degree; effective rational divisor of degree 5
UR - http://eudml.org/doc/206963
ER -

References

top
  1. [1] A. Bremner, Some quartic curves with no points in any cubic field, Proc. London Math. Soc. (3) 52 (1986), 193-214. Zbl0602.14020
  2. [2] J. W. S. Cassels, The arithmetic of certain quartic curves, Proc. Roy. Soc. Edinburgh 100A (1985), 201-218. Zbl0589.14029
  3. [3] J. W. S. Cassels, Lectures on Elliptic Curves, Cambridge University Press, 1991. 
  4. [4] W. Fulton, Intersection Theory, Springer, New York, 1984. Zbl0541.14005

NotesEmbed ?

top

You must be logged in to post comments.